Tardive Dyskinesia

RSS
Modified on 2009/10/14 21:35 by admin
Tardive Dyskinesia is a movement disorder normally caused by antipsychotic or neuroleptic drugs prescribed in the treatment of bipolar disorder, mania, and schizophrenia. An individual suffering from this condition experiences tardive dyskinesia symptoms such as involuntary movements and uncontrollable twitching.

Approximately 20% of patients taking antipsychotic drugs for longer than one year will experience Tardive Dyskinesia. Once this condition occurs, it is generally irreversible.

See Also

  1. Head, Spinal Cord, Brain & Nerve Disorders: Overview
  2. Abilify / Aripiprazole
  3. Clozaril / Clozapine
  4. Effexor / Venlafaxine Hydrochloride
  5. Geodon / Ziprasidone
  6. Mellaril / Thioridazine Hydrochloride: Overview
  7. Propulsid / Cisapride Monohydrate
  8. Reglan / Metoclopramide
  9. Risperdal / Risperidone
  10. Serentil / Mesoridazine
  11. Seroquel / Quetiapine Fumarate
  12. Trilafon / Perphenazine
  13. Zyprexa / Olanzapine
  Name Size